On the absolute Cesáro summability of factors of Fourier series
Annales de l'Institut Fourier, Volume 18 (1968) no. 2, pp. 17-30.

Dans ce papier, l’auteur a vérifié un théorème concernant |C,h+1| sommabilité des facteurs de séries de Fourier, qui généralisent un de ses théorèmes précédents (paru dans Rivista di Matematica).

@article{AIF_1968__18_2_17_0,
     author = {Singh Niranjan},
     title = {On the absolute {Ces\'aro} summability of factors of {Fourier} series},
     journal = {Annales de l'Institut Fourier},
     pages = {17--30},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {18},
     number = {2},
     year = {1968},
     doi = {10.5802/aif.290},
     mrnumber = {39 #7350},
     zbl = {0183.06102},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.290/}
}
TY  - JOUR
AU  - Singh Niranjan
TI  - On the absolute Cesáro summability of factors of Fourier series
JO  - Annales de l'Institut Fourier
PY  - 1968
SP  - 17
EP  - 30
VL  - 18
IS  - 2
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.290/
DO  - 10.5802/aif.290
LA  - en
ID  - AIF_1968__18_2_17_0
ER  - 
%0 Journal Article
%A Singh Niranjan
%T On the absolute Cesáro summability of factors of Fourier series
%J Annales de l'Institut Fourier
%D 1968
%P 17-30
%V 18
%N 2
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.290/
%R 10.5802/aif.290
%G en
%F AIF_1968__18_2_17_0
Singh Niranjan. On the absolute Cesáro summability of factors of Fourier series. Annales de l'Institut Fourier, Volume 18 (1968) no. 2, pp. 17-30. doi : 10.5802/aif.290. http://www.numdam.org/articles/10.5802/aif.290/

[1] Z. U. Ahmad, On the absolute Cesàro summability factors of a Fourier series, Jour. Indian Math. Soc., 26 (1962), 141-165. | Zbl

[2] L. S. Bosanquet and H. C. Chow, Some remarks on convergence and summability factors, J. London Math. Soc., 32 (1957), 73-82. | MR | Zbl

[3] Min-Teh Cheng, Summability factors of Fourier series, Duke Math. Jour., 15 (1948), 17-27. | MR | Zbl

[4] G. D. Dikshit, On the absolute summability factors of a Fourier series and its conjugate series, Bull. Calcutta Math. Soc. Supplement, 1958 (1960), 42-53. | MR | Zbl

[5] S. Izumi and T. Kawata, Notes on Fourier Analysis III : Absolute summability, Proc. Imperial Academy (Tokyo), 14 (1938), 32-35. | JFM | Zbl

[6] E. Kogbetliantz, Sur les séries absolument sommables par la méthode des moyennes arithmétiques, Bull. des Sc. Math. (2), 49 (1925), 234-256. | JFM

[7] E. Kogbetliantz, Sommation des séries et intégrales divergentes par les moyennes arithmétiques, Mémorial des Sc. Math., No. 51 (1931). | JFM | Numdam | Zbl

[8] T. Pati, Summability factors of infinite series, Duke Math. J., 21 (1954), 271-284. | MR | Zbl

[9] T. Pati, On the absolute Riesz summability of Fourier series and its conjugate series, Trans. American Math. Soc., 76 (1954), 351-374. | MR | Zbl

[10] T. Pati, On an unsolved problem in the theory of absolute summability factors of Fourier series, M.Z., 82 (1963), 106-114. | MR | Zbl

[11] T. Pati and S. R. Sinha, On the absolute summability factors of Fourier series, Indian J. Math., 1 (1958), 41-54. | MR | Zbl

[12] B. N. Prasad, On the summability of Fourier series and the bounded variation of power series, Proc. London Math. Soc. (2), 35 (1933), 407-424. | JFM

[13] P. Srivastava, Strong summability of Fourier series and the series conjugate, to it, Proc. of National Inst. Sc. (India) Allahabad, 27 (1958), 45-74.

[14] N. Singh, On the absolute Cesàro Summability factors of Fourier series (to appear in Rivista di Matematica). | Zbl

Cited by Sources: